| Model Number |
SY60WF |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care professional reported that the lens was defective and could not be inserted into the cartridge.No harm was caused to the patient.
Additional Manufacturer Narrative
Additional information was provided in b.5., and h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious malfunction per regulation.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and it states that one of the haptics was folded when opened, with no patient contact.